Alert archive / Texas / Frost Advisories in 2012

Frost Advisory 2, NWS Fort Worth, TX

October 27, 201214 counties in Texas

NWS Fort Worth, TX issued this frost advisory at Oct 27, 2012, 2:58 PM CDT for 14 counties in Texas. It took effect at Oct 28, 2012, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2012, 2:58 PM CDT (19:58 UTC)
In effect from
Oct 28, 2012, 1:00 AM CDT
Expired
Oct 28, 2012, 9:00 AM CDT
In force
8 hr
Issued by
NWS Fort Worth, TX

Counties Bosque County, TX, Coryell County, TX, Dallas County, TX, Ellis County, TX, Henderson County, TX, Hill County, TX, Johnson County, TX, Kaufman County, TX, Lampasas County, TX, McLennan County, TX, Navarro County, TX, Rockwall County, TX, Tarrant County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 55 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-105 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

139 
WWUS74 KFWD 271958
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT SAT OCT 27 2012

TXZ091>095-100>107-115>117-123-129>132-141>143-280400-
/O.NEW.KFWD.FZ.W.0002.121028T0600Z-121028T1400Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-RAINS-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...COMANCHE...DE LEON...GOLDTHWAITE...
HAMILTON...HICO
258 PM CDT SAT OCT 27 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

* TEMPERATURE...LIGHT WINDS TONIGHT AND CLEAR SKIES WILL ALLOW
  OVERNIGHT LOWS TO FALL BELOW FREEZING...RANGING FROM 29 TO 32
  DEGREES ACROSS THE WARNING AREA.

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IN FREEZING WEATHER.
  AUTOMATIC SPRINKLER SYSTEMS MAY CREATE ICY PATCHES ON
  SIDEWALKS...ROADS...AND DRIVEWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS THAT SUB- FREEZING TEMPERATURES ARE LIKELY
TO OCCUR DURING THE LATE STAGES OF THE GROWING SEASON. THESE CONDITIONS
WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT
TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE
TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY
ROADS...DRIVEWAYS...AND SIDEWALKS.

&&

$$

TXZ118>122-133>135-144>146-156-157-159-280400-
/O.NEW.KFWD.FR.Y.0002.121028T0600Z-121028T1400Z/
TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-JOHNSON-ELLIS-HENDERSON-
BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-MCLENNAN-
INCLUDING THE CITIES OF...FORT WORTH...ARLINGTON...DALLAS...
ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON...
GRAND SALINE...VAN...EDGEWOOD...CLEBURNE...BURLESON...
WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...
GUN BARREL CITY...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...WACO
258 PM CDT SAT OCT 27 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

* TEMPERATURE...LOW TEMPERATURES WILL HOVER ABOVE
  FREEZING...RANGING FROM 33 TO 36 DEGREES ACROSS THE ADVISORY
  AREA...DUE TO CLEAR SKIES AND CALM WINDS OVERNIGHT.

* IMPACTS...LOW-LYING AREAS MAY FALL BELOW FREEZING BUT FREEZING
  TEMPERATURES WILL NOT BE WIDESPREAD ENOUGH TO ISSUE A FREEZE
  WARNING. SENSITIVE VEGETATION MAY BE DAMAGED...ESPECIALLY IN LOW-
  LYING AREAS...IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS
MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
359 
WWUS74 KFWD 280334
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1034 PM CDT SAT OCT 27 2012

TXZ091>095-100>107-115>117-123-129>132-141>143-281145-
/O.CON.KFWD.FZ.W.0002.121028T0600Z-121028T1400Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-RAINS-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...COMANCHE...DE LEON...GOLDTHWAITE...
HAMILTON...HICO
1034 PM CDT SAT OCT 27 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

* TEMPERATURE...LIGHT WINDS AND CLEAR SKIES TONIGHT WILL ALLOW OVERNIGHT
  LOWS TO FALL BELOW FREEZING...RANGING FROM 29 TO 32 DEGREES
  ACROSS THE WARNING AREA.

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IN FREEZING 
  WEATHER. AUTOMATIC SPRINKLER SYSTEMS MAY CREATE ICY PATCHES ON 
  SIDEWALKS...ROADS...AND DRIVEWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS THAT SUB- FREEZING TEMPERATURES ARE LIKELY
TO OCCUR DURING THE LATE STAGES OF THE GROWING SEASON. THESE
CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED
TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD
ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY
ROADS...DRIVEWAYS...AND SIDEWALKS.

&&

$$

TXZ118>122-133>135-144>146-156-157-159-281145-
/O.CON.KFWD.FR.Y.0002.121028T0600Z-121028T1400Z/
TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-JOHNSON-ELLIS-HENDERSON-
BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-MCLENNAN-
INCLUDING THE CITIES OF...FORT WORTH...ARLINGTON...DALLAS...
ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON...
GRAND SALINE...VAN...EDGEWOOD...CLEBURNE...BURLESON...
WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...
GUN BARREL CITY...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...WACO
1034 PM CDT SAT OCT 27 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

* TEMPERATURE...LOW TEMPERATURES WILL HOVER ABOVE FREEZING... 
  RANGING FROM 33 TO 36 DEGREES ACROSS THE ADVISORY AREA...DUE 
  TO CLEAR SKIES AND CALM WINDS OVERNIGHT. 

* IMPACTS...LOW-LYING AREAS MAY FALL BELOW FREEZING BUT FREEZING 
  TEMPERATURES WILL NOT BE WIDESPREAD ENOUGH TO ISSUE A FREEZE 
  WARNING. SENSITIVE VEGETATION MAY BE DAMAGED...ESPECIALLY IN 
  LOW- LYING AREAS...IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$
235 
WWUS74 KFWD 281118
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
618 AM CDT SUN OCT 28 2012

TXZ091>095-100>107-115>117-123-129>132-141>143-281400-
/O.CON.KFWD.FZ.W.0002.000000T0000Z-121028T1400Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-RAINS-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...COMANCHE...DE LEON...GOLDTHWAITE...
HAMILTON...HICO
618 AM CDT SUN OCT 28 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...RANGING FROM 28 TO 32 DEGREES ACROSS THE WARNING
  AREA EARLY THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IN FREEZING 
  WEATHER. AUTOMATIC SPRINKLER SYSTEMS MAY CREATE ICY PATCHES ON 
  SIDEWALKS...ROADS...AND DRIVEWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS THAT SUB- FREEZING TEMPERATURES ARE LIKELY
TO OCCUR DURING THE LATE STAGES OF THE GROWING SEASON. THESE
CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED
TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD
ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY
ROADS...DRIVEWAYS...AND SIDEWALKS.

&&

$$

TXZ118>122-133>135-144>146-156-157-159-281400-
/O.CON.KFWD.FR.Y.0002.000000T0000Z-121028T1400Z/
TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-JOHNSON-ELLIS-HENDERSON-
BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-MCLENNAN-
INCLUDING THE CITIES OF...FORT WORTH...ARLINGTON...DALLAS...
ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON...
GRAND SALINE...VAN...EDGEWOOD...CLEBURNE...BURLESON...
WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...
GUN BARREL CITY...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...WACO
618 AM CDT SUN OCT 28 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...WILL HOVER ABOVE FREEZING...RANGING FROM 33 TO 36
  DEGREES ACROSS THE ADVISORY AREA THIS MORNING. ISOLATED
  LOCATIONS IN VALLEYS AND OTHER LOW LYING AREAS MAY DROP BELOW
  FREEZING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED...IF LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$
801 
WWUS74 KFWD 281357
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
857 AM CDT SUN OCT 28 2012


TXZ091>095-100>107-115>117-123-129>132-141>143-281500-
/O.EXP.KFWD.FZ.W.0002.000000T0000Z-121028T1400Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-RAINS-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...COMANCHE...DE LEON...GOLDTHWAITE...
HAMILTON...HICO
857 AM CDT SUN OCT 28 2012

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES WILL CONTINUE TO RISE INTO THE LOWER 60S FOR HIGHS
TODAY ACROSS NORTH TEXAS. LOWS TONIGHT MAY ONCE AGAIN APPROACH THE
FREEZING MARK...BUT ON AVERAGE SHOULD BE A COUPLE OF DEGREES
WARMER THAN THIS MORNINGS LOW TEMPERATURES.

$$

TXZ118>122-133>135-144>146-156-157-159-281500-
/O.EXP.KFWD.FR.Y.0002.000000T0000Z-121028T1400Z/
TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-JOHNSON-ELLIS-HENDERSON-
BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-MCLENNAN-
INCLUDING THE CITIES OF...FORT WORTH...ARLINGTON...DALLAS...
ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON...
GRAND SALINE...VAN...EDGEWOOD...CLEBURNE...BURLESON...
WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...
GUN BARREL CITY...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...WACO
857 AM CDT SUN OCT 28 2012

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

AREAS OF FROST ACROSS THE REGION WILL CONTINUE TO SUBLIMATE AND
MELT AS TEMPERATURES CLIMB INTO THE LOWER 60 FOR HIGHS TODAY
ACROSS NORTH TEXAS.

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this frost advisory went out at Oct 27, 12:50 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Oct 27, 12:50 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1250 PM CDT SAT OCT 27 2012

.AVIATION...
/18Z TAFS/

NO CONCERNS...VFR THROUGHOUT TAF PERIODS.

SURFACE RIDGE AXIS WILL SLOWLY TRANSIT THE AREA. LIGHT NORTHERLY
WINDS WILL PREVAIL UNDER CLOUDLESS SKIES. SOUTHERLY FLOW WILL
RETURN MONDAY.

25

&&

.PREV DISCUSSION... /ISSUED 235 AM CDT SAT OCT 27 2012/
CANADIAN HIGH PRESSURE CELL WILL CONTINUE TO BUILD SOUTH INTO THE
REGION TODAY. WINDS WILL NOT BE AS STRONG AS YESTERDAY AND TOP OUT
AROUND 10 MPH. ALL SAID IT WILL BE A VERY NICE...BUT SEASONABLY
COOL SATURDAY WITH SUNNY SKIES AND LOW HUMIDITY. SURFACE RIDGE
AXIS WILL SET UP ACROSS THE WESTERN ZONES AND ALLOW WINDS TO GO
NEARLY CALM THERE TONIGHT. THIS IS THE REGION WHERE IT WILL BE
COLDEST AND LOWS WILL BOTTOM OUT IN THE UPPER 20S IN THE TYPICALLY
COOLER VALLEY LOCATIONS. ELSEWHERE...ACROSS THE CENTRAL AND
EASTERN ZONES...LOWS WILL RANGE FROM THE LOWER 30S TO MID 30S
DEPENDING ON LOCAL TERRAIN. ANOTHER FREEZE WARNING WILL BE NEEDED
FOR PARTS OF THE AREA THAT HAVE NOT FROZE YET...BUT WILL NEED TO
AWAIT THIS MORNING/S LOW TEMPS TO DRAW ONE UP. SUNDAY LOOKS EVEN
BETTER WITH HIGHS WARMING UP A FEW DEGREES INTO THE MID 60S.
SURFACE RIDGE AXIS WILL BE ACROSS THE EASTERN ZONES SUNDAY
NIGHT...AND SOME SPOTTY FREEZING TEMPS WILL BE POSSIBLE IN THE
TYPICALLY COLDER LOCATIONS.

ALL LOCATIONS OF NORTH TEXAS WILL CONTEND WITH A THREAT OF FROST
TONIGHT AND AGAIN SUNDAY NIGHT...SO REGARDLESS OF WHETHER AIR
TEMPERATURE HITS FREEZING...PROTECT ANY SENSITIVE VEGETATION YOU
WISH TO KEEP. LOOKING INTO THE LONG RANGE...I DO NOT SEE ANOTHER
FREEZE ON THE HORIZON WITH THE PATTERN BECOMING MORE PROGRESSIVE
AND ZONAL. SO WARM SEASON VEGETATION MAY THRIVE ANOTHER COUPLE OF
WEEKS PROVIDED IT IS PROTECTED THE NEXT TWO NIGHTS.

WITH SANDY MERGING WITH THE LONGWAVE TROUGH OVER THE EAST COAST
AND HANGING AROUND FOR A FEW DAYS...NORTH TEXAS WILL EXPERIENCE
DRY NORTHWEST FLOW ALOFT FOR SEVERAL DAYS. THE TRANQUIL AND
PLEASANT WEATHER WILL PERSIST THROUGH THE WEEK. TEMPS WILL WARM A
LITTLE EACH DAY WITH HIGHS IN THE 70S TUESDAY AND WEDNESDAY...WITH
TEMPS NEAR 80 BY THURSDAY AND FRIDAY. LIGHT WINDS AND LOW HUMIDITY
WILL CONTINUE...AND THUS IT WILL BE A GREAT WEEK TO GET OUTDOORS.
THE HALLOWEEN TRICK OR TREAT FORECAST LOOKS STELLAR WITH TEMPS IN
THE 60S...NO CHANCE OF RAIN...AND LIGHT SOUTHEAST WINDS.

OUR NEXT UPPER LEVEL SYSTEM WILL ARRIVE NEXT WEEKEND. A TROUGH
WILL MOVE THROUGH THE PLAINS...SO EXPECT SOUTH WINDS AND MORE
HUMIDITY/CLOUDS BY FRIDAY AND ESPECIALLY BY SATURDAY. WILL
INTRODUCE A SLIGHT CHANCE OF RAIN ON SATURDAY. ECMWF IS SHOWING
A GOOD CHANCE OF RAIN...BUT HAS THE SYSTEM MUCH DEEPER/STRONGER
THAN THE GFS WHICH KEEPS THE ENERGY WELL TO THE NORTH. PLENTY OF
TIME TO WATCH HOW THIS PLAYS OUT.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  37  64  39  69 /   0   0   0   0   0
WACO, TX              60  33  65  33  70 /   0   0   0   0   0
PARIS, TX             58  33  62  33  66 /   0   0   0   0   0
DENTON, TX            58  30  64  33  69 /   0   0   0   0   0
MCKINNEY, TX          59  31  63  32  67 /   0   0   0   0   0
DALLAS, TX            59  38  64  40  69 /   0   0   0   0   0
TERRELL, TX           59  34  63  33  67 /   0   0   0   0   0
CORSICANA, TX         60  36  63  35  68 /   0   0   0   0   0
TEMPLE, TX            61  34  65  34  70 /   0   0   0   0   0
MINERAL WELLS, TX     59  30  64  34  70 /   0   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25/69
Hazardous weather outlook, Oct 27, 3:05 AM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
305 AM CDT SAT OCT 27 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280815-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
305 AM CDT SAT OCT 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A FREEZE WARNING IS IN EFFECT UNTIL 9 AM ALONG AND NORTHWEST OF A
LINE FROM PARIS TO MINERAL WELLS TO COMANCHE. A FREEZE WARNING
MAY BE NEEDED FOR A LARGER AREA TONIGHT INTO SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 2:58 PM CDTFreeze WarningFWDCollin, Comanche, Cooke, Delta, Denton, Eastland and 18 more18 hr

Nearby

Frost Advisories in Texas, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.